# SDR DLL15971703

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP/SLAT LOCK LIGHT ILLUM ON TAKEOFF.  FLAP ASSY LOCKED AT 1 AND 14.  FUEL DUMPED AND RETURN TO JFK.  FOUND MAIN TIRE FAILED AND RESULTED IN DAMAGE TO FLAP.  REPLACED TIRE AND REPAIRED FLAP.
